# SDR DALA2021013100572

- Difficulty date: January 29, 2021
- Submitted: January 31, 2021
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 68,862 hours, 25,586 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND RT WING FIXED LEADING EDGE PANEL CRACKED BEHIND NR 7 SLAT OUTBOARD SLAT TRACK.  REPLACED PER SRM 51-70-08.
